Jump to content

Recommended Posts

Have just noticed one side effect I'm experiencing from the Opdivo. I have managed to maintain my strength and energy pretty good through surgery, radiation (a lot), and chemo. I try to eat pretty good and exercise as much as I can. I think that helps. Expected to have a bit more energy this past week because I had no radiation. Actually, I was more tired than usual. Ask the Oncologist's APN about this when I saw her yesterday. She said that after all the chemo and radiation my body wants to rest, bit with the Opdivo they're actually forcing it to work harder. That made sense. Thought I'd pass it along. Having 2nd infusion today and they plan to scan after 4th infusion. Hope you guys are all healing up nicely or maintaining your NED status. 

Judy M. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×